Homotopy perturbation method for numerical solutions of coupled Burgers equations with time‐ and space‐fractional derivatives
Articles > Article · 2010
Authors: Ahmet YILDIRIM, Alev KELLECI
International Journal of Numerical Methods for Heat & Fluid Flow, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 20, pp 897-909
DOI: 10.1108/09615531011081423
Summary
Purpose This paper aims to directly extend the homotopy perturbation method to study the coupled Burgers equations with time‐ and space‐fractional derivatives. Design/methodology/approach The realistic numerical solutions were obtained in a form of rapidly convergent series with easily computable components. Findings The figures show the effectiveness and good accuracy of the proposed method. Originality/value The paper obtains realistic numerical solutions in a form of rapidly convergent series with easily computable components. It shows the effectiveness and good accuracy of the proposed method.